Publisher : Korean Data and Information Science Society
DOI : 10.7465/jkdi.2016.27.3.711
Title & Authors
Bivariate reliability models with multiple dynamic competing risks Kim, Juyoung; Cha, Ji Hwan;
Under variable complex operating environment, various factors can affect the lifetimes of systems. In this research, we study bivariate reliability models having multiple dynamic competing risks. As competing risks, in addition to the natural failure, we consider the increased stress caused by the failure of one component, external shocks, and the level of stress of the working environment at the same time. Considering two reliability models which take into account all of these competing risks, we derive bivariate life distributions. Furthermore, we compare these two models and also compare the distributions of maximum and minimum statistics in the two models.
Bivariate distribution;conditional failure rate;joint distribution;maximum and minimum distributions;Poisson shock process;
Aven, T. and Jensen, U. (1999). Stochastic models in reliability, Springer, New York.
Balakrishnan, N. and Lai, C. (2009). Continuous bivariate distributions, 2nd Ed., Springer, New York.
Block, H. W. and Basu, A. P. (1974). A continuous bivariate exponential extension. Journal of the American Statistical Association, 69, 1031-1037.
Carriere, J. F. (2000). Bivariate survival models for coupled lives. Scandinavian Actuarial Journal, 1, 17-32.
Cha, J. H. and Mi, J. (2007). Study of a stochastic failure model in a random environment. Journal of Applied Probability, 44, 151-163.
Cha, J. H. and Mi, J. (2011). On a stochastic survival model for a system under randomly variable environment. Methodology and Computing in Applied Probability, 13, 549-561.
Downton, F. (1970). Estimation of parametric functions in Downton's bivariate exponential distribution. Journal of Royal Statistical Society B, 32, 408-417.
Finkelstein, M. and Cha, J. H. (2013). Stochastic Modelling for Reliability (Shocks, Burn-in and Heterogeneous Populations), Springer, London.
Freund, J. E. (1961). A bivariate extension of the exponential distribution. Journal of the American Statistical Association, 56, 971-977.
Gumbel, E. J. (1960). Bivariate exponential distribution. Journal of the American Statistical Association, 55, 698-707.
Hawkes, A. G. (1972). A bivariate exponential distribution with application to reliability. Journal of the Royal Statistical Society B, 34, 129-131.
Hayakawa, Y. (1994). The construction of new bivariate exponential distributions from a Bayesian perspective. Journal of the American Statistical Association, 89, 1044-1049.
Iyer, S. K. and Manjunath, D. (2004). Correlated bivariate sequencesfor queueing and reliability Applications. Communications in Statistics-Theory and Methods, 33, 331-350.
Jagger, C. and Sutton, C. J. (1991). Death after marital bereavement-Is the risk increased? Statistics in Medicine, 10, 395-404.
Kalbfleisch, J. D. and Prentice, R. L. (1980). The statistical analysis of failure time data, Wiley, New York.
Kebir, Y. (1991). On hazard rate process. Naval Research Logistics, 38, 865-876.
Lee, H. and Cha, J. H. (2014). On construction of general classes of bivariate distributions. Journal of Multivariate Analysis, 127, 151-159.
Lee, H. S. and Kim, Y. M. (2013). Estimation of lapse rate of variable annuities by using Cox proportional hazard model. Journal of the Korean Data & Information Science Society, 24, 723-736.
Lee, J. T. (2014). Prediction of K-league soccer scores using bivariate Poisson distributions. Journal of the Korean Data & Information Science Society, 25, 1221-1229.
Lee, L. (1979). Multivariate distributions having Weibull properties. Journal of Multivariate Analysis, 9, 267-277.
Marshall, A. W. and Olkin, I. (1967). A multivariate exponential distribution. Journal of the American Statistical Association, 62, 30-44.
Sarhan, A. M. and Balakrishnan, N. (2007). A new class of bivariate distributions and its mixture. Journal of Multivariate Analysis, 98, 1508-1527.
Sarkar, S. K. (1987). A continuous bivariate exponential distribution. Journal of the American Statistical Association, 82, 667-675.
Shaked, M. (1984). Extension of the Freund distribution with applications in reliability theory. Operations Research, 32, 917-925.